Title
Breakdown points of affine equivariant estimators of multivariate location and covariance matrices Breakdown points of affine equivariant estimators of multivariate location and covariance matrices
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
Baltimore, Md. ,
Source (journal)
The annals of statistics. - Baltimore, Md., 1973, currens
Volume/pages
19(1991) , p. 229-248
ISSN
0090-5364
2168-8966
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle